Adv. Math. Econ. Volume 4, pp.41-59 (2002)
On the existence of equilibria of equicontinuous games with incomplete information
School of Economics, Nagoya University, Furo-cho, Chikusa-ku, Nagoya, 464-8601, Japan
- This paper concerns the existence of equilibria of games with incomplete information. The results obtained so far assumed some regularity condition on the prior. By restricting each player's strategy set to equicontinuous one, we establish the existence of equilibria without having recourse to the regularity condition.
- Bayesian game, ε-approximate equilibrium, equicontinuous game, incomplete information, Young measure, transition probability.